# SDR IXXA9622

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Engine
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CRACK ON THE INBOARD COWL ON ENGINE.  REPAIR WAS ACCOMPLISHED PER DRAWING CF-N820BX, 10/96 DATED 1/18/96.  REPAIR WAS APPROVED ON FAA FORM 8110-3 DATED 1/25/96.  (M)
